# SDR SWAA2025010777599

- Difficulty date: December 14, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE RBL 21 BETWEEN BS 727C TO BS 767 AT AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE RBL 21 BETWEEN BS 727 TO BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 146A7500; SHEET 137; REV -.
